MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 120-500
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "silicone in lymph nodes." healthcare professional reported exchange from textured to smooth breast implants due to the patient¿s concern with the product.Affected side is left.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "silicone in lymph nodes".
 
Event or Problem Description
Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6, d.6b, d.9, h.3, h.6.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation, yellow particles on the surface of the shell.Cloudy was observed after autoclave disinfection process.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.Additional, changed, and/or corrected data: b5, h3, h6.
 
Event or Problem Description
Healthcare professional later reported rupture.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13506544
Report Number9617229-2022-01051
Device Sequence Number19843445
Product Code FTR
UDI-Device Identifier10888628002579
UDI-Public10888628002579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2020
Device Model Number120-500
Device Catalogue Number120-500
Device Lot Number2705521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer02/17/2022
03/24/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date03/19/2022
04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale